Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13

Thread: gyno symptoms

  1. #1
    way2jact's Avatar
    way2jact is offline Junior Member
    Join Date
    Mar 2002
    Posts
    64

    Question gyno symptoms

    whats up..I just started my cycle this sunday im runnin..

    20mg dbol for 4 weeks
    250 test for 4 weeks
    500 deca for 100 weeks

    anyway its been three days on dbol... and 2 hours after i took my first pill this morning my nipples got really sensitive and hard for the rest of the day, and also burned and are still burning. i finished my daily dose but im not sure if this is any early sign of gyno and i should start running the nolvadex .....oh yeah ive been takin .5 of arimidex from the start. what are your thoughts.

  2. #2
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    are they itchy and puffy? could just be your mind playing games on you

  3. #3
    way2jact's Avatar
    way2jact is offline Junior Member
    Join Date
    Mar 2002
    Posts
    64
    they they stay hard throughout myworkout and burn...should i drop the dbol .not puffy

  4. #4
    nj_'s Avatar
    nj_
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    1,408

    Re: gyno symptoms

    Originally posted by way2jact
    500 deca for 100 weeks
    You mean 500 deca for 10 weeks right? 100 weeks of deca kiss your libido goodbye for the rest of your life.

    Have you ever had any signs of or symptoms of gyno in the past or as a teenager? Personally I would run the test higher or at least equal to the amount of deca to avoid deca dick, but to each his own.

  5. #5
    still growin is offline Member
    Join Date
    Jul 2002
    Location
    mass
    Posts
    647
    It is hard to believe you are getting gyno 4 days into d-bol, especially if you are taking arimidex as well. What kind of test is it? prop? I could see it as possible there. Up the arim from .5 to 1mg a day for a week, see what happens. If it gets worse, get some nolva and run 20mg throughout your test and d-bol.

  6. #6
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    I am with Still growin it seems unlikely that you are experiencing gyno problems on 20 mgs a day of dbol running .5 mg of arimidex ed. Especially only 4 days into the cycle. I think it is probably in your head but keep an eye on it. Why are you stopping your test after just four weeks?

  7. #7
    cbig2 is offline New Member
    Join Date
    Oct 2002
    Location
    Midwest
    Posts
    10
    You know I freind of mine and lifting guru tells me that he tells or rather gives advice to those wanting to start.With those doses he has never seen gyno problems I have taken way more than this and I am sure others have to with no gyno.IMO no way is it gyno after 4days but I have been wrong before.02

  8. #8
    nj_'s Avatar
    nj_
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    1,408
    I just noticed the test for only 4 weeks, thats a typo right? (I hope) You need to run the test throughout the cycle preferably for 10 weeks alongside the deca .

  9. #9
    sparky24 is offline Junior Member
    Join Date
    Jul 2002
    Posts
    92
    i had the same, i was taking 15 mgs everyday and 3-4 days into it my nipples stayed 'hard' and i thought the gyno was coming back. I too was also taking 0.5mgs of arimidex and then i upped it to 1mg a day with 20 mgs of nolva and now its all ok.

  10. #10
    enhanced is offline Junior Member
    Join Date
    Oct 2002
    Posts
    83
    some tiems ur mind just fucks with you bro when i was on my first cycle i constantly thought i was getting gyno... its probably a juicers biggest fear i know it is mine adn its only natural to fear teh worst. nipple hardness and tightness is pretty common hell i get it all the time and i love it makes my chest look twice as tight. anyway point being u can never be too sure up the armidex or throw in some nolva. bottom line be safe

  11. #11
    way2jact's Avatar
    way2jact is offline Junior Member
    Join Date
    Mar 2002
    Posts
    64
    I hear ya man but my left nipple burns all day its annoying as hell......other than that no symptoms...i dont know what to do

  12. #12
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    I am with Rickson and some of the other guys here, hard to believe if you are running armidex. Try upping it as most say.
    I have heard of guys getting gyno from just 2 days on dbol . Some guys are really sensitive to the DHT, and bloating that dbol gives. Nolv will take away the lumps if you have any, and also help with the nips being itchy and painful. Test Prop gave me the same symptoms, I had to up my Nolv to 80mg a day just to keep the gyno down. Be sure and not take to much armidex, I made this mistake one time, and my hands and arms hurt so bad, I coulnd't even grip a bar or anything for that matter. Felt like I had arthoritus in both of my arms. found out it was to much armidex.
    Anyways, I would also recommend you upping your test. IMO 250 of test isn't gonna do anything. Again in my opinion if you are running deca , I would run the same amount of test or close to it.
    Watch out with that high of dosages of deca, gyno from progestrogen build up will and can happen, and armidex, supposidly will do nothing for it, neither will Nolv. Also the dreaded deca dick, that comes with it, you are running some test with it, but it may not be enough even to help with the DD.
    Okay now I am rambling. good luck bro!

  13. #13
    way2jact's Avatar
    way2jact is offline Junior Member
    Join Date
    Mar 2002
    Posts
    64
    thanx for the help man i might drop my deca to 400mg instead, im not sure yet......i started taking a higher dose of arimdex and the pain is going away ill wait to see what happens...thanx for the help

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •